Let q denote a complex variable with |q| < 1. For a positive integer k let Ek = Ek(q):= n=1∞(1 - qkn). If f(q) =σn=0∞f nqn we define [f(q)]n:= fn for each nonnegative integer n. In this paper, we determine results of the type [E1-8E 224] 4k+3 = 0,k = 0, 1, 2, 3,.... © 2017 World Scientific Publishing Company.

Additional Metadata
Keywords (Formula presented.)-series, Infinite products, theta functions
Persistent URL dx.doi.org/10.1142/S1793042117500592
Journal International Journal of Number Theory
Citation
Alaca, A, Alaca, S, Aygin, Z.S. (Zafer Selcuk), & Williams, K.S. (2017). Infinite products with coefficients which vanish on certain arithmetic progressions. International Journal of Number Theory, 13(5), 1095–1117. doi:10.1142/S1793042117500592